# SDR YENA2023010600021

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 02031
- Aircraft time: 74,737 hours, 26,977 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1028, FA'S REPORT A SMELLY SOCK ODOR AT 2200 FT ON APPROACH.  INSTALLED NEW O-RINGS TO APU IGV ACTUATOR FUEL PIPES IAW AMM 49-23-51. LEAK AND OPS CHECK NORMAL. AND REMOVED AND REPLACED HYD SYS MANUAL RESERVOIR REFILL VALVE FIN 198GM IAW AMM 29-16-00. OPS AND LEAK CHECK GOOD.    COMPLIED WITH INFO NOTICE2017-T015J.  ACCOMPLISHED LEVEL 1 ECS DECON AND REPLACED RECIRC (HEPA) FILTERS.  NO FURTHER ODOR WAS DETECTED.
